# SDR AALA202501109525

- Difficulty date: December 18, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 35,109 hours, 15,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT Z ANGLE BETWEEN STA 500E AND STA 500F, RBL 23. REPLACED Z ANGLE PER AARD 51-00-05-1
